Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Stomach pain, found tumor in kidney and left lung, symptoms after quitting methadone. What's the diagnosis ?

My friend has always had bad stomach problems, he recently went to doctor because of pain, he found out he has tumours in his kidneys (1 whole kidney is taken over & the other has a tumour also) they also found a tumour on his left lung . 2 years ago he had a mild heart attack. He has heart disease which is hereditary (fathers side) & apparently his auntie died last year from Cystic Fybrosis, she was diagnosed as an adult. My friend also suffers from dyslexia & believes he has had ADHD since childhood. He has had addiction problems for over 20years, everything from benzos to alcohol, speed, heroin & methadone . Since quitting the methadone late last year all of his pain & symptoms have emerged. He has lost heaps of weight (is 5 10 ) & weighs under 60kg. I am worried he is going to die. Are all of these symptoms related? If so, what would your diagnosis be. He is only 40 yrs old & apparently he is sterile (infertile) too.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for the question.
Your friend needs proper diagnosis for each of his lesion by specific area specialist and with histo-pathological back up along with radio logical scans etc.For this he needs to be institutionalized. As of description enumerated by you he happens to be in serious plight (may be malignant unless sorted out with diagnostic tools)
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor